Collapse in a forced three-dimensional nonlinear Schrodinger equation

P.M. Lushnikov, M. Saffman

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    We derive sufficient conditions for the occurrence of collapse in a forced three-dimensional nonlinear Schrodinger equation without dissipation. Numerical studies continue the results to the case of finite dissipation.
    Original languageEnglish
    JournalPhysical Review E
    Volume62
    Issue number4
    Pages (from-to)5793-5796
    ISSN1063-651X
    DOIs
    Publication statusPublished - 2000

    Cite this